# SDR SWAA2014082231095

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 36,015 hours, 20,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE OVERHEAD EMER EXIT LIGHT ASSEMBLY BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
